MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 18D-LRG; S-ROM ZTT

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*SLEEVE PRX ZTT, 18D-LRG; S-ROM ZTT
Model Number 55-0524
Medical Device Problem Codes Corroded (1131); Naturally Worn (2988)
Health Effect - Clinical Codes Edema (1820); Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994); Loss of Range of Motion (2032); Synovitis (2094); Test Result (2695); No Code Available (3191)
Date of Event 05/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.This hip replacement platform was voluntarily recalled from the market and the product codes are now considered inactive.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation alleges patient had pain, popping, ratcheting and grinding in and around hip and elevated metal ion levels after asr hip implant.Asr litigation record.Motion to re-open case and amended litigation received.Litigation alleges pain, popping, ratcheting and grinding in and around her right hip, elevated metal ion levels and emotional distress.It was reported that, during revision there was a large amount of brownish red clear fluid within the joint with a string sign of approximately 1-1/2 inches, consistent with a pseudotumor fluid accumulation.Doi: (b)(6) 2007.Dor: (b)(6) 2017, (right hip).

Common Device Name
S-ROM ZTT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key9756996
Report Number1818910-2020-06044
Device Sequence Number1865870
Product Code LPH
UDI-Device Identifier10603295175292
UDI-Public10603295175292
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2012
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2012
Device Model Number55-0524
Device Catalogue Number550524
Device Lot Number2394497
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2020
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight102